Follow
Dr. Ramandeep Behl
Title
Cited by
Cited by
Year
On developing fourth-order optimal families of methods for multiple roots and their dynamics
R Behl, A Cordero, SS Motsa, JR Torregrosa
Applied Mathematics and Computation 265, 520-532, 2015
592015
An optimal fourth-order family of methods for multiple roots and its dynamics
R Behl, A Cordero, SS Motsa, JR Torregrosa, V Kanwar
Numerical Algorithms 71, 775-796, 2016
562016
Highly efficient family of iterative methods for solving nonlinear models
R Behl, Í Sarría, R González, ÁA Magreñán
Journal of Computational and Applied Mathematics 346, 110-132, 2019
402019
An eighth-order family of optimal multiple root finders and its dynamics
R Behl, A Cordero, S S. Motsa, JR Torregrosa
Numerical Algorithms 77 (4), 1249-1272, 2018
372018
Geometric construction of eighth-order optimal families of Ostrowski’s method
R Behl, SS Motsa
The Scientific World Journal 2015, 2015
342015
Simply constructed family of a Ostrowski’s method with optimal order of convergence
V Kanwar, R Behl, KK Sharma
Computers & Mathematics with Applications 62 (11), 4021-4027, 2011
322011
An optimal eighth-order scheme for multiple zeros of univariate functions
R Behl, F Zafar, AS Alshormani, MUD Junjua, N Yasmin
International Journal of Computational Methods 16 (04), 1843002, 2019
282019
Some real-life applications of a newly constructed derivative free iterative scheme
R Behl, M Salimi, M Ferrara, S Sharifi, SK Alharbi
Symmetry 11 (2), 239, 2019
282019
Stable high-order iterative methods for solving nonlinear models
R Behl, A Cordero, SS Motsa, JR Torregrosa
Applied Mathematics and Computation 303, 70-88, 2017
272017
A study of the local convergence of a fifth order iterative method
R Behl, P Maroju, E Martinez, S Singh
Indian J. Pure Appl. Math 51 (2), 439-455, 2020
212020
An optimal scheme for multiple roots of nonlinear equations with eighth-order convergence
R Behl, AS Alshomrani, SS Motsa
Journal of Mathematical Chemistry 56, 2069-2084, 2018
212018
A family of higher order iterations free from second derivative for nonlinear equations in R
A Kumar, P Maroju, R Behl, DK Gupta, SS Motsa
Journal of Computational and Applied Mathematics 330, 676-694, 2018
212018
Optimal equi-scaled families of Jarratt's method
R Behl, V Kanwar, KK Sharma
International Journal of Computer Mathematics 90 (2), 408-422, 2013
212013
Construction of fourth-order optimal families of iterative methods and their dynamics
R Behl, A Cordero, SS Motsa, JR Torregrosa
Applied Mathematics and Computation 271, 89-101, 2015
202015
Some higher-order iteration functions for solving nonlinear models
AKH Alzahrani, R Behl, AS Alshomrani
Applied Mathematics and Computation 334, 80-93, 2018
182018
Variants of Chebyshev’s method with optimal order of convergence
R Behl, V Kanwar
Tamsui Oxford Journal of Information and Mathematical Sciences 29 (1), 39-53, 2013
182013
An efficient high order iterative scheme for large nonlinear systems with dynamics
R Behl, S Bhalla, ÁA Magreñán, S Kumar
Journal of Computational and Applied Mathematics 404, 113249, 2022
162022
A new high-order and efficient family of iterative techniques for nonlinear models
R Behl, E Martínez
Complexity 2020, 1-11, 2020
162020
An optimal derivative free family of Chebyshev–Halley’s method for multiple zeros
R Behl, S Bhalla, ÁA Magreñán, A Moysi
Mathematics 9 (5), 546, 2021
152021
Spectral quasi-linearization method for non-Darcy porous medium with convective boundary condition
RA Alharbey, H Mondal, R Behl
Entropy 21 (9), 838, 2019
152019
The system can't perform the operation now. Try again later.
Articles 1–20